# SDR DALA2024091609026

- Difficulty date: September 11, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 73,272 hours, 29,196 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Missing
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4889091) FOUND PANEL MISSING ON WALK AROUND. R/R FWD OTBD W/W PANEL 193AR PER B737 AMM 53-51.
